# SDR IPXA2024051089534

- Difficulty date: April 19, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,476 hours, 23,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146N52407
- Condition: Corroded
- Location: Bs 1720 Lbl33-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EA NUTPLATE STRAP WITH CORROSION AT STA 1720 BETWEEN LBL 33.10 AND LBL 39.50 VERIFIED: INSTALLED AFT DRAIN PAN IAW B757 SRM 51-40-02-0G. VERIFIED JOB COMPLETE. REVIEWED.
